Lyapunov Exponents for the Random Product of Two Shears

Sturman, R and Thiffeault, J-L (2019) Lyapunov Exponents for the Random Product of Two Shears. Journal of Nonlinear Science, 29 (2). pp. 593-620. ISSN 0938-8974



  • Sturman, R
  • Thiffeault, J-L
Copyright, Publisher and Additional Information: © 2018, The Author(s). This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (, which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.
Keywords: Random matrix product; Lyapunov exponent; Generalized Lyapunov exponent
  • Accepted: 6 September 2018
  • Published (online): 21 September 2018
  • Published: April 2019
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 26 Sep 2018 14:57
Last Modified: 08 May 2019 10:52
Status: Published
Publisher: Springer Verlag
Identification Number:

Share / Export